# SDR DL73S030688

- Difficulty date: July 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS IAW SB 737-55-1028 (DAL EO 3-85220-3), CORROSION WAS FOUND ON FIVE (5) VERT STABILIZER CLEVIS LUGS AND THREE (3) VERT STABILILZER ATTACH LUGS.  THE BORES WERE OVERSIZED AND THE LUG FACES MACHINED TO REMOVE CORROSION.  O/S BUSHINGS WERE INSTALLED IAW SB  737-55-1028.  ER/A 385290-14 WAS ISSUED TO ADDRESS THESE 8 LUGS THAT WERE MACHINED BEYOND THE SERVICE BULLETIN LIMITS.
